# SDR DALA2014072704233

- Difficulty date: July 20, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SLAT PANEL NR 3, RIB FITTING FWD LUG HOLE STA XOS=285.  CORROSION ON LT SLAT PANEL NR3 RIB FITTING FWD LUG HOLE STA XOS  =285 WAS REPAIRED IAW SRM 57-02, PAR 9 WITH A BUSHING ON THE HOLE.
